# SDR AALA202208032365

- Difficulty date: August 1, 2022
- Submitted: August 3, 2022
- Operation: Air carrier
- Aircraft: N510UW
- Make and model: Airbus A300*
- Aircraft serial: 3858
- Aircraft time: 45,671 hours, 16,904 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Diaphragm
- Condition: Low
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 4L DOOR PRESSURE LOW INDICATION. REPLACED DOOR ASSIST BOTTLE DIAPHRAGM AND SHRADER VALVE.
